MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE GLENOID, PEGGED BETA, MEDIUM; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQUINOXE GLENOID, PEGGED BETA, MEDIUM; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 314-02-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right anatomic shoulder replacement.Subsequently, the patient began experiencing pain and dislocation, the glenoid component was reported to have worn down.The surgeon removed the exactech implants and converted the patient to a reverse total shoulder replacement (tsr) using implants from another manufacturer.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
EQUINOXE GLENOID, PEGGED BETA, MEDIUM
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50569708
Report Number1038671-2026-01131
Device Sequence Number13382719
Product Code KWS
UDI-Device Identifier10885862657800
UDI-Public10885862657800
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Catalogue Number314-02-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale